| Catalog Number |
2465-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was leaking.The following information was received by the initial reporter with the following verbatim: it was reported by customer that rn went to the patient's bedside to perform a dressing change and noticed the chemo administration set with filter was leaking a small amount of fluid onto the patient's bed.